MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® MEASLES IGG; VIDAS® MSG

BIOMERIEUX SA VIDAS® MEASLES IGG; VIDAS® MSG
Catalog Number 30219
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch history records were reviewed, with no anomaly noted during the manufacturing, control and packaging processes.Control charts analysis: the complaint laboratory observed five internal samples (target tv: 0.75-0.79-0.99-0.91-0.16) on five different batches.The analysis of the control charts on the five internal samples showed that all vidas msg lot 1005989450 / 180726-0 is in the trend of the parameter.Test performed by complaint laboratory: the complaint laboratory tested five internal samples (same samples as control charts, see above) with the retain kits vidas msg lot 1005989450 / 180726-0.The results of calibration were in conformance to the mle data and all samples were within specifications.Conclusion: according the data above, the vidas msg kit, lot 1005989450 / 180726-0vm is within the expected performances.Additionally, quality controls are not identical to patient samples, as the qc manufacturing process can affect sample matrix and control results.According to complaints trend analysis, there is no current reason to suspect a product issue on vidas msg.The problem seems to be linked to this particular quality control with vidas msg reagent.Without customer's return sample, no further investigation can be performed nor proposal of a root cause to the customer issue.
 
Event or Problem Description
A customer in (b)(6) notified biomérieux of false negative results when testing with vidas® measles igg (msg), ref 30219, for a lab quality campaign.For the sample (b)(6), the customer obtained on the vidas 3 instrument : first result, test value =0.48, negative.Second result (repetition of the test), test value= 0.42 negative.The result expected for this sample was positive.The expected interpretation for s002 was old immunity or vaccinated on lab quality's report.Concerning this lab quality campaign, there were 50 participants.The results were : eight (8) of them reported a negative result.Four (4) of them reported borderline result.And 38 reported positive result.As there is no patient associated with this quality control strain, there is no adverse event related to any patient's state of health.

Brand Name
VIDAS® MEASLES IGG
Common Device Name
VIDAS® MSG
Manufacturer (Section D)
BIOMERIEUX SA
376 chemin de l orme
marcy l etoile, 69280
FR  69280
MDR Report Key7794435
Report Number3002769706-2018-00150
Device Sequence Number16583996
Product Code LJB
UDI-Device Identifier03573026064532
UDI-Public03573026064532
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2018
Device Catalogue Number30219
Device Lot Number1005989450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1